# SDR HEEA0013981

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6886407
- Condition: Defective
- Location: 1st Stage
- Part time: 1,738 hours
- Component: 23038241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  CATASTROPHIC SULFIDATION ON ALL NR1 WHEEL BLADES. SCRAPPED NR1 WHEEL AND REPLACED WITH SERVICEABLE PART.
